Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 3, Issue 3, Pages 287-320
http://dx.doi.org/10.1155/2005/405979

Box dimension, oscillation and smoothness in function spaces

Departamento de Matemática of Universidade de Aveiro, 3810-193 Aveiro, Portugal

Received 1 October 2004

Academic Editor: Hans Triebel

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abel Carvalho, “Box dimension, oscillation and smoothness in function spaces,” Journal of Function Spaces and Applications, vol. 3, no. 3, pp. 287-320, 2005. https://doi.org/10.1155/2005/405979.